Pacific Journal of Mathematics

Left Euclidean rings.

H. H. Brungs

Article information

Source
Pacific J. Math., Volume 45, Number 1 (1973), 27-33.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102947704

Mathematical Reviews number (MathSciNet)
MR0316490

Zentralblatt MATH identifier
0253.16002

Subjects
Primary: 16A14

Citation

Brungs, H. H. Left Euclidean rings. Pacific J. Math. 45 (1973), no. 1, 27--33. https://projecteuclid.org/euclid.pjm/1102947704


Export citation

References

  • [1] H. H. Brungs, Generalized discrete valuation rings, Canad. J. Math., 21 (1969), 1404-1408.
  • [2] H. H. Brungs, Non commutative Krull domains, J. Reine Angew Math.
  • [3] P. M. Cohn, On a generalization of the Euclidean algorithm, Proc. Cambridge Phil. Soc, 57 (1961), 18-30.
  • [4] P. M. Cohn, Free ideal rings, J. Algebra, 1 (1964), 47-69.
  • [5] P. M. Cohn, Rings with a trans finite weak algorithm,Bull. London Math. Soc, 1 (1969), 55-59.
  • [6] A. V. Jategaonkar, A counter example in ring theory and homological algebra, J. Algebra, 12 (1969), 418-440. 7.1Rings with trans finite left division algorithm,Bull. Amer. Math. Soc, 75 (1969), 559-561.
  • [8] A. V. Jategaonkar, Left Principal Ideal Rings, Lecture notes in mathematics No. 123, Springer Verlag, Berlin, Heidelberg, New York 1970.
  • [9] O. Ore, Theory of non commutative polynomials, Ann. of Math., 34 (1933), 480-508.
  • [10] P. Samuel, About Euclidean rings, J. Algebra, 19 (1971), 282-301.